BibTeX record journals/jcam/BeatsonLM11

download as .bib file

@article{DBLP:journals/jcam/BeatsonLM11,
  author    = {Richard K. Beatson and
               Jeremy Levesley and
               C. T. Mouat},
  title     = {Better bases for radial basis function interpolation problems},
  journal   = {J. Computational Applied Mathematics},
  volume    = {236},
  number    = {4},
  pages     = {434--446},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.cam.2011.06.030},
  doi       = {10.1016/j.cam.2011.06.030},
  timestamp = {Sat, 16 Sep 2017 12:03:49 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/BeatsonLM11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics